# SDR N6WA201805302901

- Difficulty date: May 29, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 37,126 hours, 27,755 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT WAS INOPERATIVE AT ROW 6.  R & R THE  BULB IAW AMM 33-51-09,  OPS CHECKED GOOD.
